# SDR SWIA200719125

- Difficulty date: October 2, 2007
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 13,067 hours, 11,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 484 BRACKET IS CRACKED AT  LBL 27, FOUND AT C-CHECK.  COMPLIED WITH REPAIRS PER REO 601R-53-41059.
